Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

33 year old having spotting. Not on birth control. Reason?

Hey, I had my last menstrual cycle on 9/9/12. My median cycle is 36-42 days, I m a 33 year old female 5 9 138lbs. The last two days I have been having the normal type of vaginal discharge with no smell but it appears that there is spotting like right before I start my period. Yesterday I thought it might be just a freakishly early one but it still hasn t started and it seems like there is definitely spotting on and off throughout the day. Wondering what could be causing this. Oh I am not on any sort of medication or birth control .
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Are you sexually active? If yes first take home pregnancy test.if negative then it is due to hormonal imbalance.
Due to hormonal imbalance you got spotting like this at the end of cycle.
Hormonal imbalance occurs due to stress,Anxiety ,shift duty or due to ovarian lesion.
Wait for your period.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor